Hi. My daughter who is 2 years and 7 months has been on ceftriaxone for about three months along with other types of antibiotics. She's been in and out if hospital since feb. She don't walk crawl or talk. She has what looks like candidiasis on her tongue and what looks like boils on only her arms and legs. Can this drug cause this ? We are being seen by specialists and we seem to be seeing too many and we are not sure if she is on the correct antibiotics. I can tell you a lot about Tia. Please someone contact me and help our daughter who is very ill we think it's from being on antibiotics for too long after reading about the side effects. She has selmonella poisoning and it keeps returning as what we are told from our doctors. If you were to see our daughter you will understand how upsetting it is for us and how much she has been through. I do hope someone reads this and can help us. Please email me firstname.lastname@example.org.
The thrush (candidiasis) is from the antibiotics and she needs probiotics and nystatin. Ceftriaxone is a strong antibiotic and should be helping the boils. Have they been cultured? There are new antibiotic resistant strains of salmonella. That could be the problem there. Do her disabilities predate the illness? Is an infectious disease dr seeing her? We have some very good hospitals throughout this country, depending on where you are, you may want to find the one closest to you. We've got Johns Hopkins in Baltimore, Cleveland clinic in Cleveland, Mayo Clinic in Minnesota, UCLA in Calif. I'm sure there are others I don't know of. The CDC can also be consulted on infectious diseases.
- Ceftriaxone Information for Consumers
- Ceftriaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ceftriaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2012 • 2 answers
Updated 17 Oct 2016 • 1 answer
Skin and Structure Infection - Bacteria infected hole cut in leg mupirocin ointment plus augumentin?
Updated 23 Jun 2015 • 2 answers
Updated 5 Aug 2018 • 1 answer
Updated 13 Sep 2018 • 1 answerFAQ by Drugs.com